Talk with your doctor - it is VERY important to let her/him know if you have any type of medical condition (for lack of a better term) like ADD or ADHD.
Also, it is very important that you eat. I know it is hard, but you have to make yourself eat at least 1200 calories a day from good, quality foods. Fruits, vegetables, lean meats, whole grains and quality dairy are all very important. The truth is, if you don't learn to eat properly, any weight you lose will come right back on when you stop the medication.
Please do use caution with this drug. I am not going to rehash my entire experience with this medication, but I will say it does run a risk of dependency.
Are you taking prescription Potassium along with your medication? Your doctor can write a prescription for it. (The stuff you buy in a vitamin store is NOT the same at all, as the USDA recommendation for potassium is 4500 mg, but those pills only have 99 mg, which means you need to take 45 a day.) Low Potassium will make you tired. Also, take a good One a Day vitamin. I take 2 Flintstone Chewables since they absorb well.
current weight: 160.4
Fitness Minutes: (240,480)
7/16/14 12:50 P
Definitely talk to your doctor about the phentermine. Let them know you've been experiencing symptoms like the dry mouth.
While a safe weekly weight loss would be 1-2 pounds per week. there will be weeks you don't lose. There will even be weeks you gain ! And that doesn't mean you're doing anything wrong. Many people assume that the minute they start taking something like phentermine, the weight will start coming off their bodies immediately. The problem is that isn't always the case.
Even if you weren't using phentermine, there is no guarantee that you'd lose 1-2 pounds per week. many people, doing all the right things, may not see a loss for 6-8 weeks. And that is not unusual. In fact, it is quite common to not see a loss in the first few weeks.
One thing I would ask SNOOGEMS24 is if they did cut their caloric intake drastically when they started taking phentermine ?
food = energy and no food = no energy, fatigue.
If you drastically cut your calories along with taking the phentermine in hopes of jump starting your weight loss, that would explain the lack of energy. Also, your fatigue could be an adverse reaction t the drug. Just because many people experience an energy boost doesn't mean that you will. Your body may not be reacting well to the drug. In which case, you should talk to your doctor and let them know what's happening.
I have been on Phentermine for a month with only a 4 pound weight loss eating under 1400 calories. I don't feel anything from this pill except a dry mouth. I don't think this is working. I do not exercise much do to a crush injury to my leg. I am about 50 pounds overweight. Not sure what I am doing wrong.
current weight: 222.0
Fitness Minutes: (240)
3/7/14 9:51 A
I have been on Phen 30 mg for almost 2 weeks now and I am not hungry at all. I have to totally make myself eat something during the day. When I think about food, I gag. Seriously, I do. LOL! I have my herbalife shake and herbalife tea in the morning and then I take my Phen and I am totally full. I haven't even taken a lunch at work because I am not hungry. I will often make myself have a yogurt just so I keep my energy going. Anyone else having these issues?
No, that's not enough food at all. I know you will not eat as much as you used too, but you still HAVE to eat. that's why they say to make healthy choices, which you are, but you need more. Add some brown rice in there as well. The complex carbs will help with your energy. And eat more veggies. Also, take a multi vitamin!
Yes I am eating and drinking a ton of water. I eat mostly fruits, snack on cheese, and greek yogurt during the day and last night I had a piece of chicken breast and the night before a subway sandwich, but the nights before I would get home and be too tired to make anything. I guess I should work on eating more maybe?
Are you eating? One thing I found while taking Phentermine is that I had to FORCE myself to eat for the first couple of weeks because I was not hungry and that made my energy levels zap. Make sure you are eating more protein than processed carbs and get in your fiber and water.
After about 3 weeks things balanced out and I was eating better and feeling much better.
It would be a good idea to discuss this with your doctor. But you may also want to look at your habits - are you eating enough? Have you changed your fitness activities? I don't have experience with Phentermine, but since you are experiencing the energy loss after taking it, it would be best to tell your doctor about this and they can be able to offer better advice on what might be happening and how to move forward.
"Obstacles don't have to stop you. If you run into a wall, don't turn around and give up. Figure out how to climb it, go through it, or work around it." - Michael Jordan
Searching for a buddy? Try using the search feature in the SparkPages section.
Hi all, so I have reached a plateau in my weight loss and no matter what I did I was not going anywhere with my weight. I went to a doctor who prescribed me 30mg of Phentermine and gave me a B-12 shot as well. I did not start taking the Phentermine until about 2 weeks after I was given the shot. I was told by a lot of people who take Phentermine that they have an incredible amount of energy from taking it, but I feel like I have less energy than before I was taking it. What could be the reason? I have also been going through some stressful stuff in my life, could stress be causing my lethargy? Is there something I can do to get my energy back? I don't even want to work out anymore it has gotten so bad. :(
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.